Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 36, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 24, 2015, 9:42 AM CDT for Ottawa County, Oklahoma. It took effect at May 24, 2015, 7:32 PM CDT. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 9:42 AM CDT (14:42 UTC)
- In effect from
- May 24, 2015, 7:32 PM CDT
- Expired
- May 27, 2015, 4:31 PM CDT
- In force
- 69 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The river
Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 21.02 ft at May 25, 2015, 6:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
270 WGUS44 KTSA 241442 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK 942 AM CDT SUN MAY 24 2015 Neosho River near Commerce affecting Ottawa County. OKC115-242242- /O.EXT.KTSA.FL.W.0030.150524T1441Z-000000T0000Z/ /COMO2.2.ER.150524T1124Z.150526T1200Z.000000T0000Z.NO/ 942 AM CDT SUN MAY 24 2015 The Flood Warning continues for The Neosho River near Commerce * until further notice, or until the warning is cancelled. * At 9:30 AM Sunday, the stage was 16.82 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 22.0 feet mid Tuesday morning then begin falling. * Impact...At 22.0 feet, widespread flooding occurs along the Neosho River. Riverview Park becomes inundated and access roads to the Ottawa County Fairgrounds will be closed. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
6 follow-up statements
841 WGUS44 KTSA 242017 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 317 PM CDT SUN MAY 24 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-250417- /O.EXT.KTSA.FL.W.0036.150525T0032Z-150527T0740Z/ /QUAO2.2.ER.150525T0032Z.150526T0000Z.150527T0140Z.NO/ 317 PM CDT SUN MAY 24 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Spring River near Quapaw * from this evening to late Tuesday night, or until the warning is cancelled. * At 2:00 PM Sunday, the stage was 17.92 feet. * Flood stage is 20.0 feet. * Moderate flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage this evening and continue to rise to near 25.6 feet by Monday evening. The river is expected to fall below flood stage Tuesday evening. * Impact...At 26.0 feet, recreational areas downstream from the gage site are inundated to a depth of several feet. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
996 WGUS84 KTSA 250106 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 806 PM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-250906- /O.EXT.KTSA.FL.W.0030.000000T0000Z-150529T0427Z/ /COMO2.2.ER.150524T1124Z.150526T0000Z.150528T2227Z.NO/ 806 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Neosho River near Commerce. * until Thursday evening, or until the warning is cancelled. * At 7:30 PM Sunday, the stage was 19.05 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.8 feet Monday evening. Then, the river will only slowly fall through Thursday morning. The river is expected to fall below flood stage Thursday afternoon. * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-250906- /O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T1338Z/ /QUAO2.1.ER.150525T0705Z.150525T1800Z.150526T0738Z.NO/ 806 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Spring River near Quapaw. * until Tuesday morning, or until the warning is cancelled. * At 7:00 PM Sunday, the stage was 19.02 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage late tonight and continue to rise to near 21.2 feet by early Monday afternoon. The river is expected to fall below flood stage Tuesday before dawn. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
346 WGUS84 KTSA 250900 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 400 AM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-251700- /O.EXT.KTSA.FL.W.0030.000000T0000Z-150529T1247Z/ /COMO2.2.ER.150524T1124Z.150526T0000Z.150529T0647Z.NO/ 400 AM CDT MON MAY 25 2015 ...Flood Warning extended until Friday morning...The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 3:30 AM Monday, the stage was 19.63 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.8 feet this evening. The river is expected to fall below flood stage Friday before dawn . * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-251659- /O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T1516Z/ /QUAO2.1.ER.150525T0528Z.150525T1800Z.150526T0916Z.NO/ 400 AM CDT MON MAY 25 2015 ...Flood Warning extended until Tuesday morning...The Flood Warning continues for The Spring River near Quapaw. * until Tuesday morning, or until the warning is cancelled. * At 3:00 AM Monday, the stage was 20.64 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will continue rising to near 22.0 feet this afternoon. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
581 WGUS84 KTSA 251421 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 921 AM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-252221- /O.EXT.KTSA.FL.W.0030.000000T0000Z-000000T0000Z/ /COMO2.2.ER.150524T1124Z.150526T0600Z.000000T0000Z.NO/ 921 AM CDT MON MAY 25 2015 ...Flood Warning extended until further notice... The Flood Warning continues for The Neosho River near Commerce. * until further notice. * At 8:30 AM Monday, the stage was 20.02 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 21.1 feet Tuesday before dawn then begin falling. * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-252221- /O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T1440Z/ /QUAO2.1.ER.150525T0528Z.150525T1800Z.150526T0840Z.NO/ 921 AM CDT MON MAY 25 2015 The Flood Warning continues for The Spring River near Quapaw. * until Tuesday morning. * At 6:00 AM Monday, the stage was 21.02 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Spring River near Quapaw will rise to near 22.0 feet this afternoon. The river will then fall below flood stage by early Tuesday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
973 WGUS84 KTSA 252018 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 318 PM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-260418- /O.EXT.KTSA.FL.W.0030.000000T0000Z-150529T2100Z/ /COMO2.2.ER.150524T1124Z.150526T0000Z.150529T1500Z.NO/ 318 PM CDT MON MAY 25 2015 The Flood Warning continues for The Neosho River near Commerce. * until Friday afternoon, or until the warning is cancelled. * At 2:30 PM Monday, the stage was 20.13 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.2 feet this evening. The river is expected to fall below flood stage late Friday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-260418- /O.EXT.KTSA.FL.W.0036.000000T0000Z-150526T0600Z/ /QUAO2.1.ER.150525T0528Z.150525T1030Z.150526T0000Z.NO/ 318 PM CDT MON MAY 25 2015 The Flood Warning continues for The Spring River near Quapaw. * until late tonight, or until the warning is cancelled. * At 2:00 PM Monday, the stage was 20.30 feet. * Flood stage is 20.0 feet. * Forecast...The Spring River near Quapaw will continue falling to below flood stage by this evening. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
239 WGUS84 KTSA 260330 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1030 PM CDT MON MAY 25 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-260400- /O.CAN.KTSA.FL.W.0036.000000T0000Z-150526T0600Z/ /QUAO2.1.ER.150525T0528Z.150525T1030Z.150525T2222Z.NO/ 1030 PM CDT MON MAY 25 2015 The Flood Warning is cancelled for The Spring River near Quapaw. * At 10:00 PM Monday, the stage was 19.54 feet. * Flood stage is 20.0 feet. * The river fell below flood stage late this afternoon. * Forecast...The Spring River near Quapaw will continue falling and remain below flood stage. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 4:33 AM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, May 24, 4:33 AM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SUN MAY 24 2015
.DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.
ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS. SOME LOCATIONS
COULD REACH FIVE INCHES ONCE AGAIN GIVEN REPEAT
THUNDERSTORM POTENTIAL.
REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME. STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP AND WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.
RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.
UNFORTUNATELY. NEXT WAVE ARRIVES LATE MONDAY AND
MONDAY NIGHT. BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.
WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 63 81 61 / 100 30 40 60
FSM 75 66 81 65 / 100 70 40 100
MLC 72 67 78 62 / 100 30 60 80
BVO 70 59 81 60 / 100 40 30 40
FYV 71 63 78 61 / 100 70 30 100
BYV 72 63 78 62 / 100 80 30 80
MKO 72 64 78 62 / 100 50 40 90
MIO 72 62 79 62 / 100 60 20 50
F10 70 63 78 61 / 100 30 30 70
HHW 73 67 78 66 / 100 40 80 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....21Hazardous weather outlook, May 24, 3:50 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015
...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAINFALL.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT. DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.
IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT. THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.
THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.